Hi Jenlmonge. I am interested in your situation because I too am about
to start the process of weaning off of Zoloft. I began at 25mg and have slowly increased to 150 mg, where I have been for the past 9 weeks or so. I am taking it because of anxiety (probably some combination of GAD and OCD) and an event that occurred about
10 months ago that caused me a major anxiety attack.
I had troubling side effects when I first began the zoloft. It messed with my sleep. I needed meds to help me fall asleep at the beginning. Also, I would wake up very early in the morning and feel super-agitated. The agitation would not subside until I went out for a run. So, at 5 or 530 am, I was out the door to run. Not fun! But I stuck with it and the high agitation and sleeping difficulty mostly went away. I was lucky that I did not experience weight gain.
But I really don't want to be on SSRI or any other meds for the long term. So I am going to try to go off of it. My doc says I could take benzos as needed. I don't want to do much of that either, but I guess a small dose on rare occasions.
My taper plan for the Zoloft is 25 mg reduction every two weeks. I can always stop reducing or go up if I feel bad. My doc basically said "do whatever feels right."
So, we will see.
Let us know how your taper goes. Thanks!
Post Edited (medved) : 5/20/2020 10:35:11 AM (GMT-6)